# SDR YENA20160216117

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 49,139 hours, 17,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 007456
- Condition: Failed
- Location: Emergency Lights
- Part time: 39,897 hours, 13,815 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHTS ILLUMINATION.  REPLACED AFT POWER SUPPLY AS REQUIRED, NO DEFECTS NOTED REF MM 33-51-01.
